# SDR IPXA2016101209282

- Difficulty date: September 30, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB116210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E BAY HAS A CRACKED FORMER AT XORS. 455.  REMOVED, FABRICATED, AND REPLACED THE FORMER IAW DWG ARB1162 AND SRM 51-33-01.
